Title: On the thermodynamic limit for a one-dimensional sandpile process
Authors: Maes, Christian
Redig, F
Saada, E
van Moffaert, A #
Issue Date: 2000
Series Title: Markov processes and related fields vol:6 pages:1681-1698
ISSN: 1024-2953
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.